# SDR AALA2009010900155

- Difficulty date: January 9, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N391AA
- Make and model: Boeing 767323
- Aircraft serial: 27451
- Aircraft time: 59,391 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: F, A

## Discrepancy

ORD INFLIGHT - CREW REPORTED FIRE ALARM SOUNDED AT LEFT MID LAVATORY WITH STRONG ELECTRICAL ODOR IN MID CABIN NEAR CEILING.  CREW DISCHARGED 3 HALON BOTTLES.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE.  FOUND AIR INLET RESTRICTED AND FAULTY SMOKE DETECTOR.  CLEANED AIR INLET AND REPLACED SMOKE DETECTOR AT LEFT MID LAVATORY.  ACCOMPLISHED PACK BURN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
